Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to withdraw from Lexapro?

I have been on lexapro for 2 weeks and uoed my dosage to 15 mg have been on the 15mg for about 2 weeks i have been having tremors twitches all over my body i thinl it may be a side effect of this medication. Can i quit taking this medication cold turkey since i only been on for not to long...
Wed, 28 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

The drug takes at least four weeks to show its results, but if the side effects are bothersome, it is always good to see the doctor who has prescribed it to you before stopping it. It recommended that we reduce the dose gradually before abruptly stopping the drug unless it supervises by a physician.



Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Rama Kumari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello.I have been taking 10mg of lexapro for 8 months and want to come off it as has not stopped my worrying about everything and thought I would...